Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 37, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 8, 2015, 9:09 AM CDT for Lincoln County, Missouri. It took effect at Jun 8, 2015, 10:32 AM CDT. It was in force for 46 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2015, 9:09 AM CDT (14:09 UTC)
- In effect from
- Jun 8, 2015, 10:32 AM CDT
- Expired
- Jun 10, 2015, 8:42 AM CDT
- In force
- 46 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lincoln County, MO
The radar
The St Louis radar (KLSX), 39 km from the middle of the area, began a volume at 14:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cuivre River at Troy (TRYM7). The gauge peaked at 24.47 ft at Jun 8, 2015, 9:00 PM CDT.
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
185
WGUS43 KLSX 081409
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
909 AM CDT MON JUN 8 2015
...The National Weather Service in St. Louis has issued a flood
warning for the following river in Missouri...
Cuivre River near
Troy
.This Flood Warning is a result of 1-2 inches of rainfall across the
basin last evening...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-091409-
/O.NEW.KLSX.FL.W.0037.150609T0800Z-150610T1342Z/
/TRYM7.1.ER.150609T0800Z.150609T1200Z.150609T1342Z.NO/
909 AM CDT MON JUN 8 2015
The National Weather Service in St. Louis has issued a
* Flood Warning for
The Cuivre River near Troy
* From this afternoon to Tuesday morning.
* At 9:00 AM Monday the stage was 19.5 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to rise above flood stage this afternoon and
crest near 21.4 feet late tonight. Additional rises are possible.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/09 06/10 06/11 06/12 06/13
Cuivre River
Troy 21.0 19.47 21.4 14.7 11.3 9.9 8.9
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$4 follow-up statements
804
WGUS83 KLSX 081458
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
958 AM CDT MON JUN 8 2015
...The flood warning continues for the following rivers in
Missouri...
Cuivre River near Troy
Mid Fork Salt River near Holliday
.This Flood Warning is a result of 1-3 inches of rainfall across the
area...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-091458-
/O.EXT.KLSX.FL.W.0037.150608T1532Z-150610T1507Z/
/TRYM7.1.ER.150608T1532Z.150609T0000Z.150609T1507Z.NO/
958 AM CDT MON JUN 8 2015
The Flood Warning continues for
The Cuivre River near Troy
* Until Tuesday morning.
* At 9:30 AM Monday the stage was 20.2 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise above flood stage late this
morning and is forecast to crest near 23.8 feet this evening.
Additional rises are possible.
* Impact: At 23.5 feet...Near this height, State Highway H near the
West Fork Cuivre River bridge will be closed due to flooding.
* Impact: At 23.2 feet...Gravens Road begins flooding north of
Highway C.
* Impact: At 23.1 feet...Water begins covering Frenchman Bluff Road
(County Road 658) just west of the Cuivre River bridge.
* Impact: At 23.0 feet...Considerable agricultural land is flooded
between Troy and Moscow Mills.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/09 06/10 06/11 06/12 06/13
Cuivre River
Troy 21.0 20.20 22.3 14.7 11.5 10.0 9.0
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
MOC137-091458-
/O.EXT.KLSX.FL.W.0034.000000T0000Z-150610T1031Z/
/PMZM7.1.ER.150608T0837Z.150609T0000Z.150609T0831Z.UU/
958 AM CDT MON JUN 8 2015
The Flood Warning continues for
The Mid Fork Salt River near Holliday
* Until late tonight.
* At 9:30 AM Monday the stage was 18.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is forecast to crest near 18.8 feet this
evening before falling back below flood stage overnight tonight.
* Impact: At 19.0 feet...Wastewater lift station begins flooding at
about this height. Water was 16 ft deep in July 2008.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/09 06/10 06/11 06/12 06/13
Salt River
Holliday 17.0 18.47 15.9 8.9 6.0 4.9 4.4
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
3952 9221
$$316
WGUS83 KLSX 090200
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
900 PM CDT MON JUN 8 2015
...The flood warning continues for the following river in Missouri...
The Cuivre River near
...Troy
.This Flood Warning is a result of 1 to 2 inches of rain yesterday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-100200-
/O.EXT.KLSX.FL.W.0037.000000T0000Z-150610T2055Z/
/TRYM7.1.ER.150608T1515Z.150609T1200Z.150609T2055Z.NO/
900 PM CDT MON JUN 8 2015
The Flood Warning continues for
the Cuivre River near Troy
* At 8:30 PM Monday the stage was 24.4 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 24.9 feet by tomorrow morning.
The river will fall below flood stage tomorrow afternoon.
* Impact: At 24.8 feet...Near this height...Second Street in Moscow
Mills begins flooding near the Byrd Street intersection.
* Impact: At 23.5 feet...Near this height, State Highway H near the
West Fork Cuivre River bridge will be closed due to flooding.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/09 06/10 06/11 06/12 06/13
Cuivre River
Troy 21.0 24.41 24.9 11.6 8.2 7.3 7.0
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$993
WGUS83 KLSX 091116
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
616 AM CDT TUE JUN 9 2015
...The flood warning continues for the following rivers in
Missouri...
Cuivre River near Troy
Mid Fork Salt River near Holliday
.This Flood Warning is a result of heavy rainfall across the basins
Sunday evening...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-101116-
/O.EXT.KLSX.FL.W.0037.000000T0000Z-150610T1630Z/
/TRYM7.1.ER.150608T1515Z.150609T1200Z.150609T1630Z.NO/
616 AM CDT TUE JUN 9 2015
The Flood Warning continues for
The Cuivre River near Troy
* Until early this afternoon.
* At 6:00 AM Tuesday the stage was 22.6 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river crested near 24.5 feet last evening and is forecast
to fall below flood stage around noon today.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/10 06/11 06/12 06/13 06/14
Cuivre River
Troy 21.0 22.64 11.6 8.2 7.3 7.0 6.8
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
MOC137-101115-
/O.EXT.KLSX.FL.W.0034.000000T0000Z-150610T2000Z/
/PMZM7.1.ER.150608T0837Z.150608T1845Z.150609T1800Z.UU/
616 AM CDT TUE JUN 9 2015
The Flood Warning continues for
The Mid Fork Salt River near Holliday
* Until this evening.
* At 6:00 AM Tuesday the stage was 17.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is forecast to remain just above flood stage through
early this afternoon before falling back below flood stage by this evening.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/10 06/11 06/12 06/13 06/14
Salt River
Holliday 17.0 17.20 6.2 4.9 4.5 4.5 4.4
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
3952 9221
$$795
WGUS83 KLSX 091427
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
927 AM CDT TUE JUN 9 2015
...The flood warning is cancelled for the following river in
Missouri...
Cuivre River near
Troy
.This will be the final statement for this flood event...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-091457-
/O.CAN.KLSX.FL.W.0037.000000T0000Z-150610T1630Z/
/TRYM7.1.ER.150608T1515Z.150609T0330Z.150609T1310Z.NO/
927 AM CDT TUE JUN 9 2015
The Flood Warning is cancelled for
The Cuivre River near Troy.
* At 9:00 AM Tuesday the stage was 20.2 feet.
* Flood stage is 21.0 feet.
* Fell below flood stage at 8:10 AM Tuesday.
* Forecast: The river is forecast to continue to fall to 8.2 feet Wednesday
morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/10 06/11 06/12 06/13 06/14
Cuivre River
Troy 21.0 20.21 8.2 7.1 6.7 6.6 6.5
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 8, 6:44 AM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Jun 8, 6:44 AM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 644 AM CDT Mon Jun 8 2015 .SHORT TERM: (Through Late This Afternoon) Issued at 422 AM CDT Mon Jun 8 2015 Thunderstorms continue to move through mainly east central and southeast MO and southwest IL along and ahead of a weakening cold front moving southeastward through our area. These storms were very efficient at producing high rainfall rates. The front will continue moving southeastward today as an upper level trough moves eastward through the Great Lakes region. The models continue to depict strong upper level divergence this morning across portions of central and southeast MO and southwest IL in the right entrance region of an upper level jet streak moving northeastward through the Great Lakes region just ahead of the upper level trough. Most of the precipitation this morning should occur across southeast MO and southwest IL, generally south and east of STL. The potential for more showers/storms will continue across parts of southeast MO and southwest IL this afternoon, with some of the models indicating the possibility of a band of post frontal showers and storms moving southeastward through west central and southwest IL this afternoon into the evening hours in an area of enhanced instability ahead of a northwest flow shortwave. GKS .LONG TERM: (Tonight through Sunday) Issued at 422 AM CDT Mon Jun 8 2015 May continue to have a few lingering showers/storms across parts of IL and southeast MO this evening until the upper level trough shifts east of our region and the atmosphere stabilizes. Slightly cooler, more normal minimum temperatures for tonight. Tranquil and dry weather on tap for Tuesday and Tuesday night. Warmer and more humid conditions Wednesday as the upper level ridge over the southern Plains tries to build back northeastward into our area and the 850 mb temperatures rise. A front will try to sag southward into northeast MO and west central IL Wednesday afternoon and night. While there will be little if any upper level forcing for convective initiation along this front, plus possibly enough CIN to cap the atmosphere Wednesday afternoon, there may eventually be scattered convection along it Wednesday night as low to mid level warm air advection increases ahead of a shortwave moving through the northern Plains as indicated by the GFS and NAM models. The ECMWF model keeps the front north of our area and hence keeps it dry across our forecast region through Wednesday night. Thursday looks warm again as the front lifts back northward with strong s-swly low level flow in the warm sector and the convection mainly north and west of our area. More active weather for Friday into the weekend as an upper level trough moving through the Great Lakes region sends a cold front southeastward into our forecast area on Friday. This front will stall out over our area Friday night, and then begin to move back northward as a warm front on Saturday as an upper level ridge tries to build into our area from the southeastern US. GKS && .AVIATION: (For the 12z TAFs through 12z Tuesday Morning) Issued at 632 AM CDT Mon Jun 8 2015 A weak cold front extended from central IL through central MO early this morning as was moving slowly to the southeast. A narrow band of stratus was located along and ahead of the front with flight conditions ranging from LIFR to low MVFR. KCOU will experience LIFR for possibly several more hours. The St. Louis area is a tough call but given the upstream stratus opted for a TEMPO group of low-end MVFR cigs. Anticipating that by 15-16z all the terminals should be VFR and remain that way for the remainder of the forecast period. Specifics for KSTL: The bulk of the precipitation appears to be over but a brief shower or few sprinkles will be possible through mid morning. Otherwise watching a band of stratus consisting of IFR to low-end MVFR cigs. This stratus may impact the terminal for several hours this morning and have opted for a TEMPO group. By 15-16z the flight conditions should be VFR and remain that way for the remainder of the forecast period. Glass && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 8, 8:53 AM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 853 AM CDT MON JUN 8 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-091200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 853 AM CDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS MORNING ACROSS SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS. A FEW OF THE STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS...THEN FOR MUCH OF THE AREA THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. CVKING
In the hours before
Local storm report, Jun 8, 7:48 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
748 AM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 AM HEAVY RAIN 2 NE GREENVILLE 38.91N 89.38W
06/08/2015 M3.46 INCH BOND IL CO-OP OBSERVER
&&
GOSSELINLocal storm report, Jun 8, 7:49 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
749 AM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN HILLSBORO 39.16N 89.48W
06/08/2015 M2.90 INCH MONTGOMERY IL CO-OP OBSERVER
&&
GOSSELINLocal storm report, Jun 8, 7:50 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
750 AM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN RAMSEY 39.14N 89.11W
06/08/2015 M4.11 INCH FAYETTE IL CO-OP OBSERVER
&&
GOSSELINLocal storm report, Jun 8, 7:58 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
758 AM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 AM HEAVY RAIN PATOKA 38.75N 89.10W
06/08/2015 M4.13 INCH MARION IL CO-OP OBSERVER
&&
GOSSELINLocal storm report, Jun 8, 8:12 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
812 AM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM FLOOD 5 SSE CLARENCE 39.68N 92.22W
06/08/2015 SHELBY MO DEPT OF HIGHWAYS
ROUTE DD CLOSED IN BOTH DIRECTIONS DUE TO WATER ON
ROADWAY FROM OTTER CREEK.
&&
GOSSELINLocal storm report, Jun 8, 8:13 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
813 AM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM FLOOD 4 SW SHELBINA 39.65N 92.09W
06/08/2015 MONROE MO DEPT OF HIGHWAYS
ROUTE A CLOSED IN BOTH DIRECTIONS FROM ROUTE W AND
COUNTY ROAD 194 DUE TO WATER ON ROADWAY FROM CROOKED
CREEK.
&&
GOSSELINThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:01 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis | 29 min |
| Jun 7, 7:59 PM CDT | Areal Flood Advisory | LSX | Knox, Lewis, Marion, Shelby | 6 hr |
| Jun 7, 9:14 PM CDT | Areal Flood Advisory | LSX | Monroe, Shelby | 6 hr |
| Jun 7, 9:34 PM CDT | River Flood Warning | LSX | Saint Charles | 49 days |
| Jun 7, 10:15 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Monroe | 48 min |
| Jun 7, 10:38 PM CDT | Flash Flood Warning | LSX | Monroe, Shelby | 8 hr |
| Jun 8, 12:38 AM CDT | Flash Flood Warning | LSX | Audrain, Boone | 8 hr |
| Jun 8, 3:38 AM CDT | River Flood Warning | LSX | Monroe | 54 hr |
| Jun 8, 6:29 AM CDT | Areal Flood Warning | LSX | Monroe, Shelby | 5 hr |
| Jun 8, 6:40 AM CDT | River Flood Warning | LSX | Marion | 34 hr |
| Jun 8, 8:27 AM CDT | Areal Flood Warning | LSX | Audrain, Boone | 5 hr |
| Jun 8, 10:41 AM CDT | Areal Flood Warning | LSX | Shelby | 22 hr |
| Jun 8, 2:12 PM CDT | Severe Thunderstorm Warning | LSX | Lewis | 63 min |
| Jun 8, 4:42 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 48 min |
| Jun 8, 5:09 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 51 min |
| Jun 8, 6:08 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Lincoln, Montgomery, Pike | 25 min |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.